# SDR CAL950263

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hyd Motor
- Part number: 569670
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 17,271 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0777 - THE A-HYDRAULIC SYSTEM QUANTITY WAS LOST ON LANDING AT IAH.  MAINTENANCE FOUND THE INBOARD FLAP DRIVE POWER UNIT HYDRAULIC FLAP MOTOR HOUSING CRACKED.  THE HYDRAULIC MOTOR WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND OPERATIONAL AND LEAK CHECKS WERE GOOD.  (X)
